Alert archive / Arkansas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 282, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 10, 2009, 7:14 PM CDT for 5 counties in Arkansas; Adair County, Oklahoma. It was in force for 76 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2009, 7:14 PM CDT (00:14 UTC)
- Expired
- Jun 10, 2009, 8:30 PM CDT
- In force
- 76 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Crawford County, AR, Franklin County, AR, Madison County, AR, Sebastian County, AR, Washington County, AR, Adair County, OK
The radar
The Western Arkansas radar (KSRX), 46 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 7:20 PM CDT | TSTM WND DMG | 2 Ne Rudy, AR | TREES DOWN ON ROAD. |
| Jun 10, 7:20 PM CDT | TSTM WND DMG | E Van Buren, AR | TREES DOWN IN ROAD. |
| Jun 10, 7:20 PM CDT | TSTM WND GST 59 | E Van Buren, AR | |
| Jun 10, 7:28 PM CDT | TSTM WND GST 60 | N Mulberry, AR | |
| Jun 10, 7:28 PM CDT | TSTM WND GST 60 | S Alma, AR | |
| Jun 10, 7:32 PM CDT | TSTM WND GST 60 | 3 S Ozark, AR | |
| Jun 10, 7:42 PM CDT | TSTM WND GST 60 | N Ozark, AR | TREES AND POWERLINES DOWN. |
| Jun 10, 7:49 PM CDT | TSTM WND DMG | Saint Paul, AR | SEVERAL TREES BLOWN DOWN. 3-8 INCH DIAMETER TREE LIMBS BROKEN. |
| Jun 10, 7:55 PM CDT | TSTM WND DMG | N Jethro, AR | LARGE OAK TREES DOWN. |
| Jun 10, 7:57 PM CDT | TSTM WND DMG | 5 W Ozark, AR | STRUCTURAL DAMAGE TO A HOME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 3:46 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.2 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3767 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 909 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 110014
SVRTSA
ARC033-047-087-131-143-OKC001-110130-
/O.NEW.KTSA.SV.W.0282.090611T0014Z-090611T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
714 PM CDT WED JUN 10 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ADAIR COUNTY IN NORTHEAST OKLAHOMA
CRAWFORD COUNTY IN NORTHWEST ARKANSAS
SOUTHERN MADISON COUNTY IN NORTHWEST ARKANSAS
SOUTHERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS
FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
EASTERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL 830 PM CDT
* AT 713 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING VIOLENT STRAIGHT
LINE WINDS TO 90 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF LEE CREEK TO MOUNTAINBURG TO
LAVACA TO BURNVILLE...MOVING EAST AT 60 MPH. THESE STORMS HAVE A
HISTORY OF PRODUCING DAMAGING WINDS TO 80 MPH IN EASTERN OKLAHOMA.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
MOUNTAINBURG...CHESTER...FORT CHAFFEE...FERN...CHARLESTON...
BLACKBURN...WINSLOW...WEST FORK...BRANCH...BRENTWOOD...OZARK...
CASS...WIEDERKEHR VILLAGE...ALTUS...DENNING...ELKINS...WESLEY...
SAINT PAUL...JAPTON...PETTIGREW...BOSTON...AURORA...HUNTSVILLE AND
WITTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
VIOLENT STRAIGHT LINE WINDS. THIS STORM HAS THE POTENTIAL TO CAUSE
SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND
SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR
ROOM AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3585 9351 3577 9351 3576 9368 3538 9369
3537 9374 3539 9379 3531 9381 3531 9391
3522 9392 3523 9402 3515 9402 3514 9413
3511 9414 3505 9423 3565 9447 3565 9452
3583 9471 3612 9369 3593 9347
TIME...MOT...LOC 0014Z 254DEG 51KT 3576 9441 3563 9420
3537 9418 3516 9423
$$3 follow-up statements
000
WWUS54 KTSA 110031
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
731 PM CDT WED JUN 10 2009
ARC033-047-087-131-143-OKC001-110130-
/O.CON.KTSA.SV.W.0282.000000T0000Z-090611T0130Z/
WASHINGTON AR-SEBASTIAN AR-CRAWFORD AR-FRANKLIN AR-MADISON AR-
ADAIR OK-
731 PM CDT WED JUN 10 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHEASTERN ADAIR...SOUTHERN MADISON...FRANKLIN...CRAWFORD...
EASTERN SEBASTIAN AND SOUTHERN WASHINGTON COUNTIES...
AT 729 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING VIOLENT
STRAIGHT LINE WINDS OF 70 TO 90 MPH. THESE STORMS WERE LOCATED ALONG
A LINE EXTENDING FROM STRICKLER TO MOUNT GAYLER TO TONEY TO FORT
CHAFFEE...MOVING NORTHEAST AT 50 MPH. THESE STORMS HAVE A HISTORY OF
PRODUCING DAMAGING WINDS. TREES ARE DOWN ACROSS PORTIONS OF SEQUOYAH
AND CRAWFORD COUNTIES. EMERGENCY VEHICLES HAVE BEEN CALLED.
VERY STRONG WINDS WERE ABOUT TO AFFECT OZARK...ALTUS...AND CECIL.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...LONELM...
BIDVILLE...CRAVENS...CECIL...HOGEYE...WOOLSEY...PETER PENDER...
JETHRO...BRANCH...BRENTWOOD...WEST FORK...WYOLA...MEG...WATALULA...
PARADISE...OZARK...ARNETT...CASS...TURNERS BEND...BARNES...DELANEY...
REDDING...PATRICK...CROSSES...COMBS...BLACK OAK...HICKS...ALTUS...
BRASHEARS...MOUNTAIN TOP...WIEDERKEHR VILLAGE...DENNING...SULPHUR
CITY...TAFT...SAINT PAUL...DURHAM...ALIX...ELKINS...DUTTON...
TUTTLE...PETTIGREW...JAPTON...WESLEY...BOSTON...GEORGETOWN...
WITTER...ARBAUGH...AURORA...RED STAR...WEATHERS...HUNTSVILLE AND
HARMONY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
VIOLENT STRAIGHT LINE WINDS. THIS STORM HAS THE POTENTIAL TO CAUSE
SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND
SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR
ROOM AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3585 9351 3577 9351 3576 9368 3538 9369
3537 9374 3539 9379 3531 9381 3531 9391
3522 9392 3523 9402 3515 9402 3514 9413
3511 9414 3505 9423 3565 9447 3565 9452
3583 9471 3612 9369 3593 9347
TIME...MOT...LOC 0030Z 247DEG 45KT 3587 9431 3574 9403
3548 9394 3520 9405
$$000
WWUS54 KTSA 110058
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
758 PM CDT WED JUN 10 2009
ARC131-OKC001-110108-
/O.CAN.KTSA.SV.W.0282.000000T0000Z-090611T0130Z/
SEBASTIAN AR-ADAIR OK-
758 PM CDT WED JUN 10 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAIR AND EASTERN
SEBASTIAN COUNTIES IS CANCELLED...
LAT...LON 3585 9351 3577 9351 3576 9368 3539 9369
3537 9374 3539 9379 3531 9381 3531 9391
3522 9392 3522 9408 3544 9407 3545 9411
3594 9432 3612 9369 3593 9347
TIME...MOT...LOC 0058Z 234DEG 38KT 3598 9402 3585 9374
3559 9365 3531 9376
$$
ARC033-047-087-143-110130-
/O.CON.KTSA.SV.W.0282.000000T0000Z-090611T0130Z/
WASHINGTON AR-CRAWFORD AR-FRANKLIN AR-MADISON AR-
758 PM CDT WED JUN 10 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SOUTHERN MADISON...FRANKLIN...EASTERN CRAWFORD AND SOUTHEASTERN
WASHINGTON COUNTIES...
AT 757 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING VIOLENT
STRAIGHT LINE WINDS TO 90 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SULPHUR CITY TO SAINT PAUL TO MOUNTAIN TOP TO 9 MILES
SOUTH OF DENNING...MOVING NORTHEAST AT 45 MPH. THESE STORMS HAVE A
HISTORY OF PRODUCING DAMAGING WINDS TO OVER 80 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ELKINS...
DUTTON...TUTTLE...PETTIGREW...JAPTON...WESLEY...GEORGETOWN...
BOSTON...WITTER...AURORA...ARBAUGH...RED STAR...HUNTSVILLE...WEATHERS
AND HARMONY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
VIOLENT STRAIGHT LINE WINDS. THIS STORM HAS THE POTENTIAL TO CAUSE
SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND
SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR
ROOM AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3585 9351 3577 9351 3576 9368 3539 9369
3537 9374 3539 9379 3531 9381 3531 9391
3522 9392 3522 9408 3544 9407 3545 9411
3594 9432 3612 9369 3593 9347
TIME...MOT...LOC 0058Z 234DEG 38KT 3598 9402 3585 9374
3559 9365 3531 9376
$$000
WWUS54 KTSA 110128
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
828 PM CDT WED JUN 10 2009
ARC033-047-087-143-110136-
/O.EXP.KTSA.SV.W.0282.000000T0000Z-090611T0130Z/
WASHINGTON AR-CRAWFORD AR-FRANKLIN AR-MADISON AR-
828 PM CDT WED JUN 10 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MADISON...FRANKLIN...
EASTERN CRAWFORD AND SOUTHEASTERN WASHINGTON COUNTIES EXPIRES AT 830
PM CDT...
THE LINE OF THUNDERSTORMS HAS MOVED OUT OF WASHINGTON...CRAWFORD AND
FRANKLIN COUNTIES...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL
BE ALLOWED TO EXPIRE FOR THOSE COUNTIES.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE PORTION OF
THIS LINE THAT IS MOVING THROUGH MADISON COUNTY...AND WILL MOVE INTO
SOUTHEAST CARROLL COUNTY. THE WARNING FOR MADISON AND SOUTHEAST
CARROLL COUNTY WILL BE IN EFFECT UNTIL 915 PM. PERSONS IN THOSE
AREAS SHOULD REMAIN ALERT FOR UPDATES TO THAT WARNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM.
LAT...LON 3585 9351 3577 9351 3576 9368 3539 9369
3537 9374 3539 9379 3531 9381 3531 9391
3522 9392 3522 9408 3544 9407 3545 9411
3594 9432 3612 9369 3593 9347
TIME...MOT...LOC 0126Z 234DEG 38KT 3616 9372 3603 9344
3577 9335 3549 9346
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 6:35 PM CDT, 39 minutes earlier.
Area forecast discussion, Jun 10, 6:35 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 635 PM CDT WED JUN 10 2009 ...AVIATION... .DISCUSSION... LINE OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS WILL IMPACT THE KFSM TAF SITE BETWEEN 0000Z-0030Z. NORTHERN END OF THUNDERSTORMS WILL ALSO MOVE INTO THE KFYV/KXNA TAF SITES THROUGH ABOUT 00Z-004Z. MVFR CIGS MAY PERSIST FOR A FEW HOURS AFTER THE THUNDERSTORMS MOVE EAST OF THE REGION LATE THIS EVENING. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...18
Hazardous weather outlook, Jun 10, 5:00 PM CDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 500 PM CDT WED JUN 10 2009 ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 500 PM CDT WED JUN 10 2009 ...SEVERE THUNDERSTORMS WILL CONTINUE THIS EVENING AND INTO THE OVERNIGHT HOURS ACROSS EASTERN OKLAHOMA AND NORTHWESTERN ARKANSAS... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS EVENING AND TONIGHT. TORNADO. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...EASTERN OKLAHOMA. FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS EVENING AND OVERNIGHT. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG AND AHEAD OF A SURFACE FRONT THAT STRETCHES FROM SOUTHWESTERN MISSOURI INTO CENTRAL OKLAHOMA AND NORTHWEST TEXAS. GIVEN THE IMPRESSIVE INSTABILITY AND GRADUALLY INCREASING MID-LEVEL WINDS...THIS ACTIVITY IS EXPECTED TO MAINTAIN ITS STRENGTH AND SPREAD NORTHEAST ACROSS EASTERN OKLAHOMA AND NORTHWESTERN ARKANSAS THIS EVENING AND OVERNIGHT. A SMALL TORNADO THREAT EXISTS THIS EVENING WITH ANY STORMS NEAR THE FRONTAL BOUNDARY...BUT THE MAIN SEVERE WEATHER THREAT WILL BE FROM DAMAGING STRAIGHT-LINE WINDS AND LARGE HAIL. LOCALLY HEAVY RAINFALL...ALONG WITH SOME FLASH FLOODING...MAY OCCUR WITH SOME OF THIS ACTIVITY. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER GROUPS HAVE BEEN ACTIVATED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL. SATURDAY...SEVERE THUNDERSTORM POTENTIAL. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...THUNDERSTORM POTENTIAL. TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... A FEW STRONG TO SEVERE THUNDERSTORMS MAY BE ONGOING THURSDAY MORNING ACROSS PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WITH THE THREAT FOR LARGE HAIL AND DAMAGING WINDS. A FRONTAL BOUNDARY WILL LIKELY REMAIN OVER THE REGION THURSDAY INTO FRIDAY WITH ADDITIONAL ROUNDS OF SEVERE WEATHER POSSIBLE. THUNDERSTORM CHANCES WILL ALSO CONTINUE INTO THE EARLY PART OF NEXT WEEK AS RICH GULF MOISTURE REMAINS IN PLACE. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR A PERIOD OF UNSETTLED WEATHER THAT INCLUDES SEVERAL ROUNDS OF POTENTIALLY SEVERE THUNDERSTORMS TODAY THROUGH FRIDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Jun 10, 6:30 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
630 PM CDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TORNADO 3 NW ENTERPRISE 35.26N 95.42W
06/10/2009 HASKELL OK LAW ENFORCEMENT
HASKELL CO.DEPUTY REPORTED BRIEF TOUCHDOWN OF TORNADO
&&
MATSpecial weather statement, Jun 10, 6:31 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
631 PM CDT WED JUN 10 2009
ARZ010-019-029-OKZ069-072-076-110000-
ADAIR OK-CRAWFORD AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-WASHINGTON
AR-
631 PM CDT WED JUN 10 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 800 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHERN WASHINGTON AND CRAWFORD
IN WEST CENTRAL ARKANSAS
SEBASTIAN
IN NORTHEAST OKLAHOMA
SOUTHERN ADAIR
IN EAST CENTRAL OKLAHOMA
EASTERN SEQUOYAH
IN SOUTHEAST OKLAHOMA
NORTHEASTERN LE FLORE
AT 624 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM JUST SOUTH OF MUSKOGEE TO STIGLER TO WILBURTON.
THIS LINE OF STORMS HAS PRODUCED WIND GUSTS TO 70 MPH...WITH TREES
AND POWER LINES DOWN.
IF THIS LINE CONTINUES...IT WILL REACH THE OKLAHOMA AND ARKANSAS
STATE LINE SOON AFTER 7 PM. PERSONS EAST OF THIS LINE OF STORMS
SHOULD PREPARE FOR THE STRONG WINDS WITH THIS LINE OF STORMS.
AT THIS TIME...A SEVERE THUNDERSTORM WARNING WILL LIKELY BE ISSUED
FOR THE AREAS FROM SOUTHERN PORTIONS OF ADAIR AND WASHINGTON
COUNTIES...SOUTHWARD THROUGH FORT SMITH INTO SOUTHERN SEBASTIAN AND
SOUTHERN LEFLORE COUNTIES.
LAT...LON 3566 9400 3565 9408 3558 9408 3558 9403
3510 9416 3507 9423 3496 9422 3490 9478
3536 9463 3571 9481 3592 9394
TIME...MOT...LOC 2324Z 243DEG 53KT 3567 9502 3522 9500
3481 9524Local storm report, Jun 10, 7:03 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
703 PM CDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM TSTM WND DMG 4 W SALLISAW 35.46N 94.86W
06/10/2009 SEQUOYAH OK EMERGENCY MNGR
TREES AND POWERLINES DOWN.
&&
KDJLocal storm report, Jun 10, 7:07 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
707 PM CDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG E SALLISAW 35.46N 94.79W
06/10/2009 SEQUOYAH OK EMERGENCY MNGR
LARGE TREES DOWN.
&&
KDJLocal storm report, Jun 10, 7:09 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
709 PM CDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG S MC KEY 35.48N 94.88W
06/10/2009 SEQUOYAH OK EMERGENCY MNGR
LARGE TREES DOWN.
&&
KDJLocal storm report, Jun 10, 7:12 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
712 PM CDT WED JUN 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM TSTM WND GST 3 E PANAMA 35.17N 94.62W
06/10/2009 U60 MPH LE FLORE OK EMERGENCY MNGR
&&
KDJThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:10 PM CDT | Tornado Warning | TSA | Crawford, Washington | 36 min |
| Jun 10, 7:57 PM CDT | Areal Flood Advisory | TSA | Crawford, Franklin, Madison, Washington | 2 hr |
| Jun 10, 8:10 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 49 min |
| Jun 10, 7:53 PM CDT | River Flood Warning | TSA | Ottawa | 42 hr |
| Jun 10, 8:57 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 78 min |
| Jun 11, 3:59 AM CDT | Dense Fog Advisory | TSA | Cherokee, Craig, Creek, Delaware, McIntosh, Mayes and 10 more | 4 hr |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2009Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.